Alert archive / Illinois / Wind Advisories in 2009

Wind Advisory 5, NWS Lincoln, IL

March 23, 200929 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Mar 23, 2009, 3:30 PM CDT for 29 counties in Illinois. It took effect at Mar 24, 2009, 7:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2009, 3:30 PM CDT (20:30 UTC)
In effect from
Mar 24, 2009, 7:00 AM CDT
Expired
Mar 24, 2009, 3:19 PM CDT
In force
8 hr
Issued by
NWS Lincoln, IL
All 29 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Scott County, IL, Shelby County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 68 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2068 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KILX 232030
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
330 PM CDT MON MAR 23 2009

...WIND ADVISORY FOR CENTRAL ILLINOIS TUESDAY...

.STRONG LOW PRESSURE OVER CENTRAL NEBRASKA WILL LIFT NORTHEAST
INTO SOUTHERN MINNESOTA TUESDAY AFTERNOON AND BRING A STRONG COLD
FRONT EAST TOWARD WESTERN ILLINOIS. THIS WILL INCREASE SOUTH
WINDS TO 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH FROM LATE TUESDAY
MORNING THROUGH TUESDAY AFTERNOON ACROSS CENTRAL ILLINOIS.

ILZ031-037-038-041>046-048-051>056-061-240900-
/O.NEW.KILX.WI.Y.0005.090324T1600Z-090324T2300Z/
WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-
VERMILION-MENARD-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-
SHELBY-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA...
LINCOLN...CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...
TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE
330 PM CDT MON MAR 23 2009

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CDT TUESDAY. 

EXPECT STRONG SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS
OF 40 TO 50 MPH BY LATE TUESDAY MORNING AND CONTINUE THROUGH
TUESDAY AFTERNOON. THIS WILL MAKE TRAVEL DIFFICULT ON EAST TO WEST
HIGHWAYS LIKE I-72 FOR HIGH PROFILE VEHICLES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KMH/HJS
3 follow-up statements
000 
WWUS73 KILX 240758
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
258 AM CDT TUE MAR 24 2009

...STRONG WINDS EXPECTED ACROSS CENTRAL ILLINOIS TODAY...

.A TIGHT GRADIENT BETWEEN HIGH PRESSURE ANCHORED ALONG THE EAST
COAST AND LOW PRESSURE OVER THE NORTHERN PLAINS WILL CREATE STRONG
WINDS ACROSS CENTRAL ILLINOIS TODAY. SUSTAINED WINDS IN THE 25 TO
35 MPH RANGE WILL BE COMMON...WITH GUSTS BETWEEN 45 AND 50 MPH AT
TIMES.

ILZ047-049-050-057-062-063-066>068-071>073-241500-
/O.EXB.KILX.WI.Y.0005.090324T1200Z-090325T0300Z/
CASS-SCOTT-MORGAN-EDGAR-CUMBERLAND-CLARK-EFFINGHAM-JASPER-
CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...JACKSONVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
258 AM CDT TUE MAR 24 2009

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM CDT
THIS EVENING. 

SOUTHEASTERLY WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE THIS
MORNING. GUSTS OF 40 TO 50 MPH WILL DEVELOP AS WELL...MAKING
TRAVEL ON EAST WEST ROADWAYS HAZARDOUS...PARTICULARLY FOR HIGH
PROFILE VEHICLES. THE WINDS WILL BEGIN TO SUBSIDE LATER THIS EVENING
AS A COLD FRONT SWINGS THROUGH THE AREA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ILZ031-037-038-041>046-048-051>056-061-241500-
/O.EXT.KILX.WI.Y.0005.090324T1200Z-090325T0300Z/
WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-
VERMILION-MENARD-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-
SHELBY-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA...
LINCOLN...CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...
TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE
258 AM CDT TUE MAR 24 2009

...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 10 PM
CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO
10 PM CDT THIS EVENING. 

SOUTHEASTERLY WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE THIS
MORNING. GUSTS OF 40 TO 50 MPH WILL DEVELOP AS WELL...MAKING
TRAVEL ON EAST WEST ROADWAYS HAZARDOUS...PARTICULARLY FOR HIGH
PROFILE VEHICLES. THE WINDS WILL BEGIN TO SUBSIDE LATER THIS EVENING
AS A COLD FRONT SWINGS THROUGH THE AREA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BARNES
000 
WWUS73 KILX 241505
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1005 AM CDT TUE MAR 24 2009

...STRONG WINDS EXPECTED ACROSS CENTRAL ILLINOIS TODAY...

.A VERY TIGHT GRADIENT BETWEEN HIGH PRESSURE ANCHORED ALONG THE
EAST COAST AND LOW PRESSURE OVER THE NORTHERN PLAINS WILL CREATE
STRONG WINDS ACROSS CENTRAL ILLINOIS INTO THIS EVENING. SUSTAINED 
WINDS IN THE 25 TO 35 MPH RANGE WILL BE COMMON...WITH GUSTS
BETWEEN 45 AND 50 MPH AT TIMES.

ILZ031-037-038-041>057-061>063-066>068-071>073-242100-
/O.CON.KILX.WI.Y.0005.000000T0000Z-090325T0300Z/
WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-
VERMILION-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-
MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-
JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA...
LINCOLN...CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...
SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
1005 AM CDT TUE MAR 24 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

SOUTHEASTERLY WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE 
DURING MIDDAY. GUSTS OF 40 TO 50 MPH WILL DEVELOP AS WELL...
MAKING TRAVEL ON EAST WEST ROADWAYS LIKE I-72 HAZARDOUS...
PARTICULARLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL BEGIN TO
SUBSIDE LATER THIS EVENING AS A COLD FRONT SWINGS THROUGH THE
AREA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KH
000 
WWUS73 KILX 242019
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
319 PM CDT TUE MAR 24 2009

...STRONG WINDS EXPECTED ACROSS CENTRAL ILLINOIS TODAY...

.A VERY TIGHT GRADIENT BETWEEN HIGH PRESSURE ANCHORED ALONG THE
EAST COAST AND LOW PRESSURE OVER SOUTHEASTERN SOUTH DAKOTA MOVING
INTO SOUTHERN MINNESOTA BY MID EVENING WILL CREATE STRONG SOUTH
WINDS ACROSS CENTRAL ILLINOIS INTO MID EVENING. SUSTAINED WINDS IN
THE 30 TO 40 MPH RANGE WILL BE COMMON...WITH WIND GUSTS BETWEEN 45
AND 60 MPH AT TIMES.

ILZ047-049-050-242130-
/O.CAN.KILX.WI.Y.0005.000000T0000Z-090325T0300Z/
CASS-SCOTT-MORGAN-
INCLUDING THE CITY OF...JACKSONVILLE
319 PM CDT TUE MAR 24 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE WIND
ADVISORY. 

THE WIND ADVISORY HAS BEEN CANCELLED. EXPECT SOUTH WINDS OF 20
TO 30 MPH WITH GUSTS OF 35 TO 45 MPH AND THROUGH EARLY EVENING.

$$

ILZ031-037-038-041>046-048-051>057-061>063-066>068-071>073-250300-
/O.UPG.KILX.WI.Y.0005.000000T0000Z-090325T0300Z/
/O.NEW.KILX.HW.W.0001.090324T2019Z-090325T0300Z/
WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-
VERMILION-MENARD-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-
EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-
RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA...
LINCOLN...CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...
TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE...
EFFINGHAM...FLORA...LAWRENCEVILLE
319 PM CDT TUE MAR 24 2009

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS OF 45 TO 60 MPH WILL
OCCUR AT TIMES THROUGH MID EVENING...MAKING TRAVEL ON EAST WEST
ROADWAYS LIKE I-72 HAZARDOUS... PARTICULARLY FOR HIGH PROFILE
VEHICLES. THE WINDS WILL BEGIN TO SUBSIDE LATER THIS EVENING AS A
COLD FRONT SWINGS EAST THROUGH THE AREA.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

KH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Mar 23, 2:53 PM CDT, 37 minutes earlier.

Area forecast discussion, Mar 23, 2:53 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
253 PM CDT MON MAR 23 2009

.DISCUSSION...
ISSUED 218 PM CDT MON MAR 23 2009
RATHER MATURE UPPER LOW OVER NEBRASKA PANHANDLE ALMOST VERTICALLY
STACKED OVER SFC SYSTEM. WEAK RIDGING OVER THE MIDWEST...PUSHING
OFF TO THE EAST SLOWLY. SFC WINDS OUT OF THE SE...BECOMING MORE
SOUTHERLY CLOSER TO THE LOW AS THE WARM FRONT ASSOCIATED WITH THE
LOW CONTINUES TO DEVELOP. BEST LLVL WAA IS STILL WELL OUT TO THE
WEST OVER THE SOUTHERN PLAINS. PREFERRED MODEL IS THE ECMWF IN THE
MEDIUM RANGE WITH THE MORE AMPLIFIED FLOW AND THE SLOWER
PROGRESSION OF NEXT WEEKENDS SYSTEM. IN THE SHORT TERM...FORECAST
IS LEANING A BIT TOWARDS THE NAM... HOWEVER...ECMWF IS MAINTAINING
A DEEPER LOW AND MORE AGGRESSIVE AND WIDESPREAD DAYTIME HEATING
AND ONLY A TOUCH SLOWER. SHOULD THIS CONTINUE... MAY SEE THE SLIGHT
RISK FROM SPC EXPAND.

SHORT TERM...TONIGHT THROUGH WEDNESDAY...
LLVL SOUTHERLY WINDS LIKELY TO CONTINUE...AND THOUGH GUSTS MAY DIE
DOWN A BIT...THE PRESSURE GRADIENT SHOULD STAY UP ENOUGH AS THE
LOW PUSHES OUT OF THE PLAINS TO KEEP IT RATHER BREEZY IN THE
OVERNIGHT HOURS. WARM AIR CONTINUES TO PUSH UP INTO THE MIDWEST
AND DEVELOP A STRONG SFC FEATURE AS FAR AS THE WARM FRONT IS
CONCERNED.  TOMORROW...THE WARM AIR INTRUSION CONTINUES...BUT
UNDER A BLANKET OF SCATTERED SHOWERS AND ISOLATED THUNDER...WITH
THE FRONTAL POSITION EXPECTED MOSTLY TO THE NORTH BY 12Z. NAM AND
GFS HAD BEEN ISOLATED FROM THE ECMWF...BUT WITH THE 12Z RUN...THE
ECMWF HAS COME AROUND TO VERY SIMILAR TO THE NAM AS FAR AS THE
TIMING OF PRECIP AND FROPA FOR TUE AND TUE NIGHT. HPC SFC MAP
DEPICTIONS KEEP ILX FIRMLY IN THE WARM SECTOR FOR TOMORROW...WITH
THE COLD FRONT CROSSING THE MISS RIVER VALLEY LATE IN THE DAY.
SCATTERED PRECIP IS EXPECTED... BUT THE FURTHER NORTH THE WARM
FRONT SETS UP...THE BETTER CHANCE FOR CLEARING IN THE WARM SECTOR.
AND WITH THE LARGE AREA OF SPREADING IN THE MID LEVEL DRY AIR ON
SATELLITE...MAY SEE THE SLIGHT RISK FROM SPC EXPAND IN AREA
TOMORROW IF THAT WARM FRONT MAKES IT UP TO LAKE MICHIGAN. EVEN THE
MODEL SOUNDINGS ARE HINTING AT A STEEPENING OF MID LEVEL LAPSE
RATES MID DAY TO 00Z. COLD FRONT EXPECTED TO COME THROUGH RIGHT
ABOUT SUNSET. WINDS MOST DEFINITELY THE BIGGER THREAT WITH THIS
STORM SYSTEM.

TUESDAY NIGHT WILL SEE THE RAIN COME TO AN END AS THE LOW LIFTS
NORTH AND EAST OUT OF THE REGION. WEDNESDAY WILL BE DRY...WITH NOT
QUITE AS DRASTIC OF A TEMPERATURE SHIFT...WITH HIGHS IN THE 50S.

LONG TERM...THURSDAY THROUGH SUNDAY...
OTHER THAN SLOWLY WARMING TEMPS...ANOTHER SYSTEM IS DEVELOPING IN
THE ROCKIES QUICKLY ON THE HEELS OF THE LAST. RIGHT NOW...THERE
ARE STILL RATHER SIGNIFICANT TIMING ISSUES WITH THIS SYSTEM...
WITH THE GFS MUCH MORE QUICK IN ARRIVAL THAN THE ECMWF. WITH THE
MORE AMPLIFIED FLOW...WILL CONTINUE TO FAVOR THE ECMWF. AS A
RESULT...COLLABORATIVE SLIGHT CHANCES ARE IN THE FORECAST FOR
FRIDAY...THINKING THAT THE BEST CHANCES FOR TS WILL BE LATER
FRIDAY NIGHT AND SATURDAY.

HJS
&&

.AVIATION...
ISSUED 1250 PM CDT MON MAR 23 2009

WINDY CONDITIONS WILL PREVAIL ACROSS THE CENTRAL IL TERMINALS
THROUGH 18Z/1 PM TUE WITH SE WINDS TODAY AND TONIGHT 15 TO 20 KTS
AND GUSTS OF 25 TO 30KTS AND SSE WINDS SAT MORNING AROUND 20 KTS
AND GUSTS 30 TO 35 KTS. ISOLATED LIGHT SHOWERS POSSIBLE THIS
AFTERNOON ESPECIALLY AT BMI NEXT FEW HOURS. A CHANCE OF SHOWERS
AND THUNDERSTORMS OVERNIGHT FROM I-55 NW WITH MVFR CEILINGS AND
VISIBILITIES POSSIBLE ESPECIALLY AT PIA. MORE WIDESPREAD
CONVECTION ARRIVING INTO CENTRAL/EASTERN IL TUE AFTERNOON/EVENING
AS STRONG COLD FRONT MOVES EAST ACROSS IL.

MIDDAY SURFACE MAP SHOWS STRONG 987 MB LOW PRESSURE OVER SW
NEBRASKA WITH ITS WARM FRONT OVER FAR SW IL NEAR QUINCY AND JUST
SW OF EVANSVILLE. STRONG LOW PRESSURE FORECAST TO LIFT NE AND
WEAKEN ABOUT 10 MB TO 998 MB OVER SW MN BY 18Z/1 PM TUE WHILE
BRINGING A STRONG COLD FRONT EAST INTO EASTERN IA AND CENTRAL MO.
TIGHTENING PRESSURE GRADIENT AS COLD FRONT APPROACHES IL INCREASES
SSE WINDS THROUGH MIDDAY TUE WITH GUSTS OF 25 TO 35 KTS. ALSO
INCREASING CHANCES OF CONVECTION OVERNIGHT OVER THE IL RIVER
VALLEY BY PIA AND INTO EASTERN IL TUE AFTERNOON.

HUETTL
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 23, 3:21 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT MON MAR 23 2009

ILZ027>031-036-037-040-041-047>050-241200-
CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
321 PM CDT MON MAR 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A STRONG SPRING STORM WILL BRING AN INCREASING THREAT FOR
THUNDERSTORMS TO THE AREA LATER TONIGHT AFTER 2 AM. A FEW OF THE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL AS
THEY TRACK QUICKLY ACROSS WESTERN ILLINOIS.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING IS EXPECTED TO
CONTINUE FROM HENRY TO BEARDSTOWN THROUGH AT LEAST THE END OF THIS
WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE LIKELY TUESDAY AND TUESDAY EVENING AS A
COLD FRONT MOVES INTO ILLINOIS. THERE IS A SLIGHT CHANCE OF
SEVERE THUNDERSTORMS SOUTHWEST OF PEORIA LATER TUESDAY AFTERNOON
INTO TUESDAY EVENING. DAMAGING WIND GUSTS AND LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE WITH SOME OF THE STRONGER STORMS.
RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE ESPECIALLY
ALONG AND WEST OF THE ILLINOIS RIVER. IN ADDITION TO THE THREAT
FOR HIGH WINDS WITH ANY ORGANIZED THUNDERSTORMS TOMORROW...SOUTH
WINDS WILL GUST OVER 40 MPH AT TIMES AS LOW PRESSURE DEEPENS TO
OUR WEST.

THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS LATER FRIDAY NIGHT
AND SATURDAY WITH ANOTHER STRONG WEATHER SYSTEM MOVING TOWARD
ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-051>055-061-241200-
CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-LOGAN-MACON-MCLEAN-MOULTRIE-
PIATT-SANGAMON-SHELBY-VERMILION-
321 PM CDT MON MAR 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS LATE TONIGHT AFTER 4 AM. A FEW
OF THE STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL TOWARDS DAWN ON
TUESDAY ESPECIALLY WEST OF I-57. NO SEVERE WEATHER IS ANTICIPATED
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS CHANCES WILL INCREASE DURING THE DAY TUESDAY WITH
THE HIGHER PROBABILITIES ALONG AND WEST OF I-55. THUNDERSTORM WILL
BE LIKELY TUESDAY EVENING AS A COLD FRONT MOVES INTO ILLINOIS. THERE
IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS SOUTHWEST OF BLOOMINGTON
LATE TUESDAY AFTERNOON INTO TUESDAY EVENING. DAMAGING WIND GUSTS AND
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF THE STRONGER
STORMS TUESDAY AFTERNOON AND EVENING. RAINFALL AMOUNTS OF UP TO AN
INCH WILL BE POSSIBLE...ESPECIALLY WEST OF I-55 BY LATE IN THE
DAY. IN ADDITION TO THE THREAT FOR STRONG WINDS WITH ANY ORGANIZED
THUNDERSTORMS TOMORROW...SOUTH WINDS WILL GUST AS HIGH AS 40 MPH
AT TIMES AS LOW PRESSURE DEEPENS TO OUR WEST.

THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS LATER FRIDAY NIGHT
AND SATURDAY WITH ANOTHER STRONG WEATHER SYSTEM MOVING TOWARD
ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ056-057-062-063-066>068-071>073-241200-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EDGAR-EFFINGHAM-JASPER-
LAWRENCE-RICHLAND-
321 PM CDT MON MAR 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS TOWARDS DAWN ON
TUESDAY. NO SEVERE WEATHER IS ANTICIPATED OVERNIGHT.

FOR INTERESTS ALONG THE WABASH RIVER...MINOR FLOODING IS EXPECTED
TO CONTINUE FOR THE NEXT SEVERAL DAYS FROM HUTSONVILLE SOUTH TO
VINCENNES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES FOR THUNDERSTORMS WILL INCREASE BY TUESDAY NIGHT...
AS A COLD FRONT APPROACHES FROM THE WEST. A FEW OF THE
THUNDERSTORMS TUESDAY EVENING WILL BE CAPABLE OF PRODUCING GUSTY
WINDS AND LOCALLY HEAVY RAINFALL. THERE WILL BE ANOTHER CHANCE OF
THUNDERSTORMS LATER FRIDAY NIGHT AND SATURDAY WITH ANOTHER STRONG
WEATHER SYSTEM MOVING TOWARD ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HUETTL

Nearby

Wind Advisories in Illinois, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.